My husband got me monistat 3. I don't have insurance and have never gotten a yeast infection before. I am about to do the second treatment tonight and I have no burning or itching anymore - not sure about discharge. What is scaring me is that I am nauseated, chilly and have a fever of 102 degrees. Signs of something else. What should I do? Wait a week and see if the discharge goes away and I just have a virus and get better or bite the bullet on a gigantic doctors bill I have no way of affording?Answer Question
Asked by Anonymous at 2:06 AM on Nov. 1, 2013 in Health
Answer by louise2 at 8:07 AM on Nov. 1, 2013
Answer by NannyB. at 8:09 AM on Nov. 1, 2013
I hate to say it, but I would play it safe and go to the doctor. At least call. I went to the monistat website and found this: http://www.monistat.com/safety-guide scroll down the page to the section "ask a doctor before use". I know these symptoms appeared after you started using them, but I would be cautious.
I would see if there are any women's clinics in your area. There are several in my area that see women on a sliding scale.
Good luck Mama, let us know that you're okay.
Answer by ohwrite at 9:11 AM on Nov. 1, 2013
Answer by ILovemyPaulie at 10:11 AM on Nov. 1, 2013
Next question overall
(Politics & Current Events)
I finally got thru the Obamacare application process...